CSpace
BLOWING-UP AND WHITNEY (A)-REGULARITY
KUO, TC; TROTMAN, DJA; XIN, LP
1989-12-01
Source PublicationCANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES
ISSN0008-4395
Volume32Issue:4Pages:482-485
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989CA84400015
PublisherCANADIAN MATHEMATICAL SOC
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28659
Collection中国科学院数学与系统科学研究院
Affiliation1.UNIV SYDNEY,DEPT PURE MATH,SYDNEY,NSW 2006,AUSTRALIA
2.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
3.UNIV PARIS 11,F-91405 ORSAY,FRANCE
Recommended Citation
GB/T 7714
KUO, TC,TROTMAN, DJA,XIN, LP. BLOWING-UP AND WHITNEY (A)-REGULARITY[J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES,1989,32(4):482-485.
APA KUO, TC,TROTMAN, DJA,&XIN, LP.(1989).BLOWING-UP AND WHITNEY (A)-REGULARITY.CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES,32(4),482-485.
MLA KUO, TC,et al."BLOWING-UP AND WHITNEY (A)-REGULARITY".CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES 32.4(1989):482-485.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[KUO, TC]'s Articles
[TROTMAN, DJA]'s Articles
[XIN, LP]'s Articles
Baidu academic
Similar articles in Baidu academic
[KUO, TC]'s Articles
[TROTMAN, DJA]'s Articles
[XIN, LP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[KUO, TC]'s Articles
[TROTMAN, DJA]'s Articles
[XIN, LP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.